# SDR ASAA2015102013483

- Difficulty date: October 20, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 4,717 hours, 1,542 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RADAR PERIODICALLY DISPLAYS WEATHER WHERE THERE IS NONE.  TYPICALLY IT IS ON THE LEFT SIDE AND DISPLAYS AS A LONG SPIKE WITH VARING LEVELS OF INTENSITY.  WHEN WEATHER WAS IN THE AREA, IT DID DISPLAY THAT CORRECTLY.  ACFT GROUNDED.  ACCOMPLISHED WXR SYSTEM OPS TEST, TEST PASSES NO FAULT MESSAGE.  REMOVED WXR R/T. CLEANED BLOWER MOTOR & R/T RACK. REINSTALL WXR R/T.  ACCOMPLISH WXR SYS OPS TEST, TEST PASSES. REF MM 34-43-41-400-801 & 34-43-00-710-802-001.
